# SDR IPXA2020031853290

- Difficulty date: March 6, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 59,492 hours, 19,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2008-11) ON STA 785.9 , LBL 33REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.76.01 , UPS EO B767-5740-58151-B, BOEING SRID : 4-4743157524 AND UPS EO B767-5710-75851-I
